MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial cp-1060: on (b)(6) 2019, patient underwent bilateral augmentation mastopexy using a full vertical and horizontal t incision.2 pieces of galaform (galaflex 3dr) were used.Concomitant procedures included bilateral nipple reduction, earlobe repair, excise forehead lesion.On (b)(6) 2019, drainage bilateral breasts was reported.Patient treated with medication (bactroban, bactrim).Resolved without sequelae on (b)(6)2019.Review by medical affairs identifies the wound drainage as likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced the post-op complication of bilateral breast drainage.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.An additional mdr was submitted to report additional ae of capsular contracture.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned remains implanted.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14189946
Report Number1213643-2022-00187
Device Sequence Number19916619
Product Code OOD
UDI-Device Identifier00855920006232
UDI-Public(01)00855920006232
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot Number180258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight59 KG